# SDR SWAA2019102238112

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 25,921 hours, 11,161 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2016151
- Part serial: 4466
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY--------------------------------------------------------------DURING FLAP EXTENSION TRAILING EDGE FLAPS STOPPED EXTENDING BETWEEN 10 AND 15 WITH FLAP HANDLE AT 30. / R&R FLAP POSITION INDICATOR IAW MM.
